Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 53, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 23, 2012, 8:57 PM EDT for Carroll County, Coos County, Grafton County, New Hampshire. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2012, 8:57 PM EDT (00:57 UTC)
- Expired
- Jul 23, 2012, 9:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Carroll County, NH, Coos County, NH, Grafton County, NH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:00 PM EDT | TSTM WND DMG | Franconia, NH | TREES DOWN AT FRANSTEAD CAMPGROUND |
| Jul 23, 9:05 PM EDT | TSTM WND DMG | Lisbon, NH | TREE DOWN. |
| Jul 23, 9:15 PM EDT | TSTM WND DMG | Bethlehem, NH | TREES DOWN ON ROUTE 142. WIRES DOWN ON COTTAGE STREET. TIME ESTIMATED. |
| Jul 23, 9:20 PM EDT | TSTM WND DMG | 2 E Franconia, NH | SEVERAL TREES DOWN ON ROUTE 142. ROAD IS CLOSED UNTIL CREWS CAN CLEAR TREES AND POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 7:16 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 1.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
145
WUUS51 KGYX 240057
SVRGYX
NHC003-007-009-240130-
/O.NEW.KGYX.SV.W.0053.120724T0057Z-120724T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
857 PM EDT MON JUL 23 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHWESTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 930 PM EDT...
* AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF LITTLETON...AND MOVING EAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LITTLETON...FRANCONIA...BETHLEHEM...FRANCONIA NOTCH STATE PARK...
PINKHAM NOTCH...MOUNT WASHINGTON AND CRAWFORD NOTCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR SOUTHWESTERN MAINE AND NORTHERN NEW HAMPSHIRE.
&&
LAT...LON 4435 7189 4435 7185 4430 7123 4399 7141
4418 7200
TIME...MOT...LOC 0057Z 287DEG 31KT 4426 7183
$$
STJEAN1 follow-up statement
186 WWUS51 KGYX 240115 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 915 PM EDT MON JUL 23 2012 NHC003-007-009-240130- /O.CON.KGYX.SV.W.0053.000000T0000Z-120724T0130Z/ COOS NH-CARROLL NH-GRAFTON NH- 915 PM EDT MON JUL 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR NORTHEASTERN GRAFTON...NORTHWESTERN CARROLL AND SOUTHWESTERN COOS COUNTIES... AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRANCONIA...OR NEAR BETHLEHEM...MOVING EAST AT 35 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANCONIA NOTCH STATE PARK...CARROLL...TWIN MOUNTAIN...CRAWFORD NOTCH STATE PARK...PINKHAM NOTCH...MOUNT WASHINGTON...LIVERMORE AND CRAWFORD NOTCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT TUESDAY MORNING FOR SOUTHWESTERN MAINE AND NORTHERN NEW HAMPSHIRE. && LAT...LON 4421 7188 4434 7175 4430 7123 4399 7141 TIME...MOT...LOC 0116Z 287DEG 31KT 4423 7166 $$ STJEAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 7:53 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 23, 7:53 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
753 PM EDT MON JUL 23 2012
.SYNOPSIS...
A COLD FRONT APPROACHES FROM THE WEST...MOVING INTO NEW ENGLAND
LATE TONIGHT. IT WILL CROSS THE AREA TUESDAY MORNING. HIGH
PRESSURE WILL BUILD IN FROM THE WEST TUESDAY NIGHT THROUGH
WEDNESDAY. LOW PRESSURE WILL PASS THROUGH NEW ENGLAND THURSDAY
THEN HEAD INTO THE MARITIMES ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATE...WILL BE ISSUING FORECAST UPDATE FOR NEW SEVERE
THUNDERSTORM WATCH IN EFFECT UNTIL 3 AM FOR CENTRAL AND NORTHERN
NEW HAMPSHIRE AND ADJACENT WESTERN MAINE.
PREVIOUS DISCUSSION...THIS WILL ALLOW AMPLE HEATING OF A MOIST
AIR MASS IN PLACE ACROSS NRN NEW ENGLAND. WITH MID LVL LAPSE RATES
AROUND 7 C/KM ADVECTING OVERHEAD...SFC TEMPS IN THE MID 80S AND
DEW POINTS IN THE MID 60S SHOULD YIELD MLCAPE VALUES AROUND 1500
J/KG. LIMITING FACTOR TODAY WILL BE SHEAR...AS EFFECTIVE VALUES
WILL REMAIN BLO 30 KTS. THIS WOULD SUGGEST AFTN DIURNALLY FORCED
CONVECTION WILL BE LOOSELY ORGANIZED MULTICELLS. LLVL
THERMODYNAMIC ENVIRONMENT COUPLED WITH INCREASING PWAT
VALUES...AOA 1.5 INCHES...SUGGEST THAT HEAVY RAFL AND ISOLD WIND
GUSTS WILL BE PSBL WITH THESE TSTMS. ISOLD SVR TSTMS MAY BE
PSBL...BUT WILL BE OF A MORE PULSE VARIETY. SLOW FORECASTED MOTION
OF TSTMS COUPLED WITH HIGH PWAT VALUES WILL ELEVATE THE FLASH
FLOOD THREAT THRU TNGT AS WELL.
STRONGER FORCING FOR ASCENT AND SHEAR ARRIVE LATER THIS EVE...AS
COLD FNT APPROACHES FROM THE W. WHILE WE LOSE DAYTIME
HEATING...LAPSE RATES ALOFT REMAIN FAVORABLE...AND MUCAPE VALUES
MAY ACTUALLY INCREASE IMMEDIATELY AHEAD OF FNT. WITH CAPE
REMAINING IN EXCESS OF 1000 J/KG AND A VERY SHALLOW STABLE LYR
DEPICTED NEAR THE SFC...HAVE MAINTAINED SMALL HAIL...GUSTY WINDS
THRU 06Z.
ANOTHER COMPLICATING FACTOR IS ONGOING MCS IN SRN CANADA. THIS IS
LOCATED IN THE FAVORABLE LEFT EXIT REGION OF APPROACHING JET
STREAK...SO SOME SUSTAINED FORCING IS PSBL. LIGHTNING HAS
DECREASED AND CLOUD TOPS ARE WARMING WITH TIME...SUGGESTING
GRADUAL WEAKENING FROM HERE ON OUT. ANTICYCLONIC OUTFLOW AND
TRANSVERSE BANDING SAYS THIS COMPLEX WAS WELL ORGANIZED...AND
EMBEDDED MCV FEATURE MIGHT BE A PSBL FOCUS FOR AFTN CONVECTION.
THERE ALREADY APPEARS TO BE ONE VISIBLE ON THE NRN EDGE OF THE
MCS...THAT IS DRIFTING EWD TOWARDS FAR NRN ME.
THIS ALL POINTS TO AT LEAST A COUPLE OF ROUNDS OF
TSTMS...ESPECIALLY FOR NH AND IMMEDIATELY ADJACENT ME.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
QUESTION TUE WILL BE THE AMOUNT...IF ANY...INSOLATION WE CAN SEE
ALONG THE COAST AN ADJACENT INTERIOR. IF WE CAN BREAK OUT INTO
SOME SUN...TEMPS WILL WARM INTO THE 80S...WITH DEW POINTS POOLING
AHEAD OF THE FNT INTO THE MID/UPR 60S. THIS WILL ALLOW TSTMS TO
STRENGTHEN OR RE-FIRE ALONG FNT. AMPLE CAPE AND INCREASED SHEAR
POINT TOWARDS STRONG TSTMS PSBL...WITH HEAVY RAFL...GUSTY WINDS
AND HAIL ALL BEING THREATS. THE SPC HAS PLACED THE AREA
HIGHLIGHTED ABV IN A SLIGHT RISK FOR TOMORROW. AGAIN...THIS IS
HIGHLY CONDITIONAL ON SEEING ENOUGH SUNSHINE TO REALIZE THE
POTENTIAL INSTABILITY.
OTHERWISE...FNT WILL CLEAR THE AREA AND COOLER AND DRIER AIR WILL
FOLLOW.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
SFC HIGH AND UPR LVL RIDGE BRING IN COOL CANADIAN AIR ON WEDNESDAY
AS H8 TEMPS START OUT BELOW PLUS 10 C THEN ONLY SLOWLY REBOUND BY
LATE IN THE DAY. THE UPR LVL RIDGE BREAKS DOWN AS THE HIGH MOVES OUT
TO THE SE FOR THURSDAY. THIS ALLOWS AN UPR LVL SHORT WAVE TO PUSH NE
INTO THE REGION BRINGING A SFC LOW...WARMER AND MORE HUMID AIR TO
THE REGION WHICH WILL GIVE US THE CHC FOR SHRA/TSTM ACTIVITY.
THE UPR LVL TROF AND SFC LOW/TRAILING FNT MOVE OFF TO THE E FOR
FRIDAY AS AN AREA OF HIGH PRES BRINGS FAIR WX. THIS HIGH ALSO MOVES
OUT TO SEA QUICKLY FOR SATURDAY. AN UPR LVL TROF DIGS ACROSS THE MID
WEST TOWARD THE E COAST ON SATURDAY WHILE A SFC LOW DEVELOPS OVER
THE MID ATLANTIC REGION. THIS SYSTEM LOOKS LIKE IT WILL STAY MOSTLY
TO OUR S SATURDAY THRU SUNDAY...THOUGH SRN AREAS COULD SEE SOME
PRCP. HOWEVER...ANY CHANGE IN THE PATH OF THIS FEATURE COULD PUSH
PRCP FURTHER N OR S.
THE SFC AND UPR LVL FEATURE MOVE SLOWLY OUT TO SEA FOR MONDAY
ALLOWING A WEAK AND DISORGANIZED AREA OF HIGH PRES TO MOVE INTO THE
REGION. AT THE SAME TIME THE UPR LVL FLOW HAS A BROAD AREA OF
TROUGHINESS OVER THE NE WHICH COULD HELP TRIGGER ISOLD TO SCT
CONVECTIVE PRCP.
GENERALLY USED GFS40...HPC QPF AND BLEND OF MAV/MET MOS FOR
WEDNESDAY AND WEDNESDAY NGT. FOR REST OF THE LONG TERM FCST
USED GMOS...EXCEPT USED A BLEND OF GFS40 AND MEX MOS GUIDANCE FOR
MAX AND MIN TEMPS.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...THIS AFTN AND EVE...VFR CONDS EXPECTED OUTSIDE OF
SHRA/TSTMS. MVFR OR LOWER WILL BE PSBL IN ANY SHRA/TSTM.
TNGT...VSBYS/CIGS WILL LOWER AS MOIST AIR MASS COOLS. EXPECTING
PATCHY FOG TO DEVELOP AS WELL AS WIDESPREAD SHRA/TSTMS TO LIMIT
VSBYS AND CIGS.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...SFC LOW COULD BRING
SHRA/TSTMS WITH CHC FOR MVFR/IFR CONDITIONS. ANOTHER SYSTEM MOVING
BY TO OUR S MAY BE CLOSE ENOUGH TO BRING MVFR TO IFR CONDITIONS
INTO THE FCST AREA WITH THE HIGHEST CHC OVER SRN AREAS AND LOWEST
CHC OVER NRN AREAS.
&&
.MARINE...
SHORT TERM...SCA FOR SEAS WILL CONTINUE THRU TOMORROW. WINDS MAY
APPROACH 25 KT AT TIMES...BUT GUSTS SHOULD REMAIN INFREQUENT.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...NW FLOW WITH COOLER AIR
MOVING IN ON WEDNESDAY MAY PRODUCE SOME GUSTS TO SCA LEVELS.
APPROACHING LOW PRODUCING SW FLOW LATE THURSDAY INTO THURSDAY NGT
COULD GENERATE SCA LEVEL WINDS AND SEAS WITH SEAS SLOW TO DROP
BELOW SCA LEVELS THRU FRIDAY.
&&
.EQUIPMENT...
SPECIAL NOTE: COMMUNICATIONS CIRCUIT STILL OUT AT KRKD AND KLEW. TAF
FOR KRKD WILL CONTINUE TO HAVE "AMD NOT SKED" UNTIL COMMUNICATIONS
PROBLEMS ARE RESOLVED. AT THIS TIME WE HAVE NO ESTIMATE OF WHEN A
RETURN TO SERVICE IS EXPECTED.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 3 AM FOR
MEZ007>009-018>021-023-024.
NH...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 3 AM FOR
NHZ001>006-009.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM
EDT TUESDAY FOR ANZ150-152.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM EDT
TUESDAY FOR ANZ154.
&&Hazardous weather outlook, Jul 23, 7:41 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 741 PM EDT MON JUL 23 2012 MEZ007>009-012>014-018>021-023-024-NHZ001>006-009-242345- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-BELKNAP- 741 PM EDT MON JUL 23 2012 ...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 3 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ022-025>028-NHZ007-008-010-013-014-242345- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SULLIVAN- MERRIMACK-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 741 PM EDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-242345- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 741 PM EDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 23, 3:39 PM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
339 PM EDT MON JUL 23 2012
MEZ009-232015-
CENTRAL SOMERSET-
339 PM EDT MON JUL 23 2012
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 415 PM
EDT...
AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF ROCKWOOD...OR ABOUT 22
MILES NORTHWEST OF GREENVILLE...MOVING NORTHEAST AT 15 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ROCKWOOD AND
SEBOOMOOK THROUGH 415 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
LAT...LON 4597 6967 4586 6965 4585 6968 4586 6970
4576 6971 4575 6975 4576 6978 4571 6979
4568 6974 4569 6989 4579 6997 4598 6968
LEGROSpecial weather statement, Jul 23, 4:12 PM EDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT MON JUL 23 2012
MEZ009-232030-
CENTRAL SOMERSET-
412 PM EDT MON JUL 23 2012
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 430 PM
EDT...
AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF SEBOOMOOK...OR ABOUT 24
MILES NORTH OF GREENVILLE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SEBOOMOOK THROUGH 430 PM
EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
LAT...LON 4586 6965 4585 6968 4586 6970 4579 6971
4578 6972 4576 6971 4575 6975 4576 6978
4574 6980 4584 6988 4593 6967
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:08 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 52 min |
| Jul 23, 9:30 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 45 min |
| Jul 23, 9:44 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 46 min |
| Jul 23, 11:28 PM EDT | Special Weather Statement | GYX | Grafton | 47 min |
| Jul 23, 11:44 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 46 min |
| Jul 24, 1:10 AM EDT | Special Weather Statement | GYX | Coos | 50 min |
| Jul 24, 11:37 AM EDT | Special Weather Statement | GYX | Belknap | 38 min |
| Jul 24, 12:05 PM EDT | Special Weather Statement | GYX | Belknap | 40 min |
| Jul 24, 12:37 PM EDT | Special Weather Statement | GYX | Rockingham, Strafford | 38 min |
| Jul 24, 12:41 PM EDT | Severe Thunderstorm Warning | GYX | Strafford | 49 min |
| Jul 24, 1:10 PM EDT | Special Weather Statement | GYX | Rockingham | 50 min |
| Jul 24, 5:17 PM EDT | Special Weather Statement | GYX | Grafton | 43 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.